DSpace
 

RRI Digital Repository >

Browsing by Author "Purushothaman, S.P."

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:   
Sort by: In order: Results/Page Authors/Record:
Showing results 1 to 1 of 1
Issue DateTitleAuthor(s)Citation
15-May-2005 Lanczos’ generalized derivative for higher ordersRangarajan, S.K.; Purushothaman, S.P.Journal of Computational and Applied Mathematics, 2005, Vol.177, p461-465
Showing results 1 to 1 of 1

 

    RRI Library DSpace